MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number ME2064
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: double lumen picc;non-bd used microclave; td (b)(6) 2019.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Additional patient information: (b)(6).
 
Event or Problem Description
It was reported that the tubing set leaked around the filter after a prn medication was administered via the medication line located in the patient's left leg.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing set filter leaked was confirmed to be from the filter weld line.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.No anomalies were observed anywhere on the set during initial visual inspection.During functional testing the set leaked from the side weld line.Closer inspection of the filter under a lab microscope observed no tool marks or scratches.No further testing could be performed due to the leak.The root cause of the filter weld line leak is due to a supplier manufacturing error.
 
Event or Problem Description
It was reported that the tubing set leaked around the filter after a prn medication was administered; via the medication line located in the patient's left leg.No additional information is available.

Brand Name
EXTENSION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8787045
Report Number9616066-2019-01915
Device Sequence Number19332630
Product Code FPA
UDI-Device Identifier10885403236280
UDI-Public10885403236280
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberME2064
Device Catalogue NumberME2064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/12/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8015,PRI TUBING,8100, TD (B)(6) 2019.
Patient Age9 MO